# SDR CA090102004

- Difficulty date: December 31, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 5,825 hours
- Engine: Pwa PT6A60A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 97430000149
- Condition: Cracked
- Location: Bs 201
- Part time: 6,727 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT SPECIAL INSPECTION, INSPECT ESCAPE HATCHES AND ASSOCIATED CLOSURE AREA.  FOUND THE RT AFT EMERGENCY EXIT CROSS TIE CRACKED THROUGH AT FS 201.775, AFT RT ESCAPE HATCH FRAME.  THERE WERE TWO RIVETS SHEARED OFF IN THE SAME AREA AND THE .125 INCH THICK PIECE HAD BUCKLED.  NO ADDITIONAL DAMAGE WAS NOTED IN THE FUSELAGE.  THIS WAS THE FIRST 1000 LANDING REPETITIVE INSPECTION AFTER THE INITIAL 5000 LANDING INSPECTION.  PART WILL BE REPLACED WITH FACTORY NEW PART.
